Alert archive / Maine / Wind Chill Warnings in 2013
Wind Chill Warning 2, NWS Gray, ME
NWS Gray, ME issued this wind chill warning at Jan 26, 2013, 3:37 AM EST for Coos County, Grafton County, New Hampshire; Franklin County, Oxford County, Somerset County, Maine. It took effect at Jan 27, 2013, 1:00 AM EST. It was in force for . No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 26, 2013, 3:37 AM EST (08:37 UTC)
- In effect from
- Jan 27, 2013, 1:00 AM EST
- Expired
- Jan 26, 2013, 2:24 PM EST
- In force
- Issued by
- NWS Gray, ME
Counties Franklin County, ME, Oxford County, ME, Somerset County, ME, Coos County, NH, Grafton County, NH
The radar
The Portland,ME radar (KGYX), 104 km from the middle of the area, began a volume at 08:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 8.6 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2191 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
308 WWUS41 KGYX 260837 WSWGYX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 337 AM EST SAT JAN 26 2013 ...DANGEROUS WIND CHILLS EXPECTED AGAIN LATE TONIGHT AND SUNDAY MORNING... .LOW TEMPERATURES WILL DROP SEVERAL DEGREES BELOW ZERO TONIGHT AND INTO THE MORNING HOURS. THIS COMBINED WITH GUSTY NORTHWEST WINDS WILL RESULT IN DANGEROUS WIND CHILLS ACROSS THE NORTH COUNTRY. MEZ007>009-NHZ001>003-262100- /O.NEW.KGYX.WC.W.0002.130127T0600Z-130127T1700Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS- SOUTHERN COOS-NORTHERN GRAFTON- INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON... WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM... JACKMAN...COLEBROOK...BERLIN...LANCASTER...LITTLETON 337 AM EST SAT JAN 26 2013 ...WIND CHILL WARNING IN EFFECT FROM 1 AM TO NOON EST SUNDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM 1 AM TO NOON EST SUNDAY. * LOCATIONS...NORTHERN NEW HAMPSHIRE AND THE WESTERN MAINE MOUNTAINS. * HAZARD TYPES...DANGEROUSLY COLD CONDITIONS. * WIND CHILL...AS LOW AS 34 BELOW DUE TO TEMPERATURES 11 BELOW TO 7 ABOVE ZERO...AND WINDS NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 25 MPH. * WIND CHILL READINGS...AS LOW AS 34 BELOW. * TIMING...LATE TONIGHT THROUGH MIDDAY SUNDAY. * IMPACTS...BITTER COLD CONDITIONS WILL MAKE IT HAZARDOUS TO GO OUTSIDE WITHOUT PROPER PROTECTION. * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...11 BELOW TO 7 ABOVE ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND GUSTY WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE OR LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST GO OUTSIDE DRESS IN LAYERS...AND KEEP ALL YOUR SKIN AND YOUR HEAD COVERED. PROTECT LIVESTOCK FROM THE COLD AND BRING YOUR PETS INSIDE. && $$
1 follow-up statement
214 WWUS41 KGYX 261924 WSWGYX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 224 PM EST SAT JAN 26 2013 ...WIND CHILLS WILL AGAIN REACH DANGEROUS LEVELS IN THE MOUNTAINS OF NEW HAMPSHIRE AND WESTERN MAINE... .A FRESH SURGE OF ARCTIC AIR WILL PRODUCE WIND CHILL VALUES OVERNIGHT OF 20 TO 29 BELOW ACROSS PORTIONS OF NORTHERN NEW HAMPSHIRE AND NORTHWEST MAINE OVERNIGHT. MEZ007>009-NHZ001>003-271030- /O.CAN.KGYX.WC.W.0002.130127T0600Z-130127T1700Z/ /O.NEW.KGYX.WC.Y.0005.130127T0600Z-130127T1700Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS- SOUTHERN COOS-NORTHERN GRAFTON- INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON... WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM... JACKMAN...COLEBROOK...BERLIN...LANCASTER...LITTLETON 224 PM EST SAT JAN 26 2013 ...WIND CHILL ADVISORY IN EFFECT FROM 1 AM TO NOON EST SUNDAY... ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO NOON EST SUNDAY. THE WIND CHILL WARNING HAS BEEN CANCELLED. * LOCATIONS...NORTHERN NEW HAMPSHIRE AND THE WESTERN MAINE MOUNTAINS. * HAZARD TYPES...DANGEROUSLY COLD CONDITIONS. * WIND CHILL...AS LOW AS 29 BELOW DUE TO TEMPERATURES 12 BELOW TO 8 ABOVE ZERO...AND WINDS NORTHWEST 5 TO 10 MPH. * WIND CHILL READINGS...AS LOW 20 TO 29 BELOW. * TIMING...LATE TONIGHT THROUGH MIDDAY SUNDAY. * IMPACTS...BITTER COLD CONDITIONS WILL MAKE IT HAZARDOUS TO GO OUTSIDE WITHOUT PROPER PROTECTION. * WINDS...NORTHWEST 5 TO 10 MPH. * TEMPERATURES...12 BELOW TO 8 ABOVE ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF VERY COLD AIR AND GUSTY WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE OR LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST GO OUTSIDE DRESS IN LAYERS...AND KEEP ALL YOUR SKIN AND YOUR HEAD COVERED. PROTECT LIVESTOCK FROM THE COLD AND BRING YOUR PETS INSIDE. && $$
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this wind chill warning went out at Jan 25, 11:12 PM EST, 4 hours 25 minutes earlier.
Area forecast discussion, Jan 25, 11:12 PM EST, 4 hours 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GRAY ME
1112 PM EST FRI JAN 25 2013
.SYNOPSIS...
WEAK HIGH PRESSURE WILL MOVE ACROSS NORTHERN NEW ENGLAND WHILE LOW
PRESSURE MOVES NORTHEAST OVER THE ATLANTIC TONIGHT. A LARGE AREA
OF HIGH PRESSURE BUILDS OUT OF CANADA ON SATURDAY AS THE LOW RACES
PAST THE MARITIMES. THE HIGH WILL BUILD INTO NEW ENGLAND ON
SUNDAY AND WILL CREST OVER THE REGION ON MONDAY. A WARM FRONT
WILL APPROACH FROM THE SOUTHWEST MONDAY NIGHT AND WILL SLOWLY LIFT
NORTH OF THE REGION THROUGH WEDNESDAY MORNING. INTENSE LOW
PRESSURE WILL MOVE NORTHEAST OUT OF THE GREAT LAKES WEDNESDAY
NIGHT DRIVING A COLD FRONT TOWARD THE REGION. THE FRONT WILL
QUICKLY PUSH EAST OF THE REGION EARLY THURSDAY. A STRONG WESTERLY
FLOW WILL PREVAIL ACROSS THE REGION THURSDAY AFTERNOON THROUGH
FRIDAY.
&&
.NEAR TERM /THROUGH SATURDAY/...
UPDATE...SNOW HAS ARRIVED ACROSS THE SWRN CWFA...AND WILL CONTINUE
TO SPREAD EWD THRU THE NEXT SEVERAL HRS. AN UPR TROF SWINGING
ACROSS NRN NEW ENGLAND IS RESPONSIBLE FOR THIS FORCING...THE CENTER
OF WHICH APPEARS ON A LINE TO TRACK ROUGHLY OVER KBOS. THIS WILL
LIMIT THE NWD EXTENT OF THE SNOW...IN ADDITION TO THE DRY AIR MASS
IN PLACE. EXPECT THAT MOST OF THE SNOW WILL OCCUR ALONG AND S OF A
LINE FROM KLEB TO KSFM...WITH SOME UPSLOPE SHSN IN THE MTNS OF NRN
NH AND ADJACENT WRN ME. HAVE UPPED POP TO LIKELY ACROSS SRN NH TO
ACCOUNT FOR THE STEADIER SNOWS...WITH A RELATIVELY QUICK...ABOUT 4
HR...DURATION. A VERY HIGH RATIO SNOW WILL LIKELY BE THE
RESULT...WITH VERY LITTLE QPF YIELDING UP TO A HALF INCH. ALSO
BUMPED MIN TEMPS UP A FEW DEGREES TO ACCOUNT FOR ABUNDANT CLOUD
COVER PREVENTING GOOD RADIATIONAL COOLING.
PREVIOUS DISCUSSION...THE WEAK AREA OF HIGH PRES MOVES ACROSS NRN
NEW ENGLAND TNGT. AT THE SAME TIME LOW PRES FORMS OFF THE MID
ATLANTIC COAST THEN TRACKS TO THE NE. THIS LOW WILL TRACK WELL S
AND E OF 40N 70W LAT/LON KEEPING MOST PRCP OUT TO SEA...THOUGH
SOME -SN MAY REACH INTO SRN NH AND ALONG THE ME COAST LATER
TNGT...WITH LITTLE OR NO ACCUMULATION EXPECTED.
IT WILL BE QUITE COLD TNGT...BUT CLOUDS ASSOCIATED WITH THE OCEAN
LOW AND AN UPR LVL TROF WILL HELP KEEP TEMPS FROM DROPPING AS MUCH
AS THEY WOULD OTRW OVER SRN AREAS. IN THE N THERE WILL BE A PERIOD
OF LESS CLOUDS ALLOWING TEMPS TO DROP DUE TO RADIATIONAL COOLING.
EXPECT LOWS OF 5 BELOW TO 15 BELOW N AND 5 BELOW TO 10 ABOVE S.
WINDS WILL GENERALLY BE LGT TNGT...BUT PICK UP TOWARD DAWN AS THE
LOW MOVES BY AND ANOTHER HIGH BEGINS TO BUILD OUT OF CANADA
CAUSING THE PRES GRADIENT TO INCREASE BETWEEN THE TWO SYSTEMS.
THE INCREASING WIND AND COLD TEMPS N MAY CREATE WIND CHILLS COLDER
THAN MINUS 20 OVER A LIMITED AREA FOR A SHORT WHILE LATE TNGT /AND
INTO EARLY SATURDAY/...BUT NOT ENOUGH OF AN IMPACT, ESPECIALLY
AFTER ALL THE VERY COLD WX THEY'VE HAD, TO ISSUE A WIND CHILL ADV.
GENERALLY USED A BLEND OF GFS/NAM... MET/MAV MOS AND RFC/HPC QPF
FOR THE NEAR TERM FCST.
&&
.SHORT TERM /SATURDAY NIGHT/...
THE LOW RACES PAST THE MARITIMES SUNDAY AS HIGH PRES BUILDS IN
FROM CANADA. ANY -SHSN ASSOCIATED WITH THE SFC LOW AND AN UPR LVL
TROF ENDS OVER SRN/COASTAL AREAS THOUGH DEVELOPING NW FLOW MAY
CREATE SOME UPSLOPE -SHSN IN THE N/MT ZONES.
THE BUILDING HIGH AND DEPARTING LOW WILL CREATE A FAIRLY TIGHT
SFC PRES GRADIENT SO NW WINDS PICK UP AND BECOME GUSTY AT TIMES
DURING THE DAY. AS TEMPS WARM DURING THE DAY ANY VERY COLD WIND
CHILLS EASE UP. STILL A COLD DAY ON TAP WITH HIGHS MOSTLY 5 TO
15 ABOVE N AND 15 TO 25 S.
THE HIGH CONTINUES TO BUILD IN SUNDAY NGT ALLOWING WINDS TO DROP
OFF AND SKIES TO CLR OVER SRN AREAS WHILE THE DIMINISHING NW FLOW
KEEPS CLOUDS HOLDING ON A BIT LONGER N/MT AREAS AND MAYBE ISOLD
-SHSN INTO THE EVENING HOURS. THIS HIGH ALSO BRINGS IN VERY COLD
CANADIAN AIR. FCST LOWS MOSTLY IN THE TEENS BELOW ZERO N AND 5
BELOW TO 10 ABOVE S.
GENERALLY USED A BLEND OF GFS/NAM... MET/MAV MOS AND RFC/HPC QPF
FOR THE SHORT TERM FCST.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
SOME LIGHT AT THE END OF THE TUNNEL AS FAR EXTREME COLD IN THE
NORTHEAST...
HIGH PRESSURE WILL BUILD IN FROM THE WEST ON SUNDAY BRINGING WITH IT
A SLIGHT MODERATION IN TEMPERATURE...BUT HIGHS WILL REMAIN BELOW NORMAL.
WILL STILL BE DEALING WITH MODERATE NORTHWESTERLY WINDS BUT
TEMPERATURES MAY ACTUALLY GET INTO THE LOWER 20S IN WARMER SOUTHERN
AREAS WITH ABUNDANT SUN. FARTHER NORTH...BEST THAT CAN BE EXPECTED
WILL BE UPPER SINGLE NUMBERS AND LOWER TEENS.
AFTER ANOTHER CLEAR AND VERY CHILLY SUNDAY NIGHT...WARMING TREND
WILL CONTINUE ON MONDAY AS HIGH PRESSURE SHIFTS OFFSHORE AND RETURN
FLOW BRINGS WARMER AIR INTO THE REGION FROM THE SOUTHWEST. MAY BE
SOME VARIABLE CLOUDINESS IN SOUTHWEST ZONES BUT THE REMAINDER OF THE
FORECAST AREA SHOULD SEE ANOTHER MOSTLY SUNNY DAY. WILL SEE HIGHS IN
THE LOWER TO MID 20S NORTH AND MID 20S TO NEAR 30 IN THE SOUTH.
WARM FRONT WILL APPROACH FROM THE SOUTHWEST MONDAY NIGHT AND
TUESDAY. SHOULD SEE MOSTLY PARTLY CLOUDY SKIES IN NORTHEAST ZONES
WITH TEMPERATURES DIPPING INTO THE SINGLE NUMBERS TO MID TEENS.
CLOSER TO THE FRONT SOUTHERN NEW HAMPSHIRE AND SOUTHWEST MAINE WILL
SEE MOSTLY CLOUDY SKIES WITH OVERNIGHT LOWS IN THE UPPER TEENS TO
MID 20S.
WARM FRONT WILL SLOWLY LIFT NORTH THROUGH THE REGION TUESDAY AND
TUESDAY NIGHT. TUESDAY LOOKING MOSTLY CLOUDY BUT DRY AT THIS POINT.
DESPITE THE CLOUDS WILL FINALLY SEE TEMPERATURES BREAK THE FREEZING
POINT WITH MUCH OF THE FORECAST AREA ENJOYING LOWER TO MID 30S. MAY
SEE SOME LIGHT FREEZING RAIN DEVELOPING TUESDAY NIGHT AS THE WARM
FRONT LIFTS THROUGH THE REGION...BUT NOT LOOKING FOR MUCH IN THE WAY
OF QPF. MAIN CONCERN WOULD BE IN INLAND LOCATIONS AS COASTAL AREAS
WILL LIKELY STAY ABOVE FREEZING.
WARM FRONT SHIFTS INTO SOUTHERN CANADA AND FAR NORTHERN MAINE BY
WEDNESDAY MORNING...WITH MUCH OF THE FORECAST AREA BREAKING INTO THE
WARM SECTOR. DUE TO BIG MODEL DIFFERENCES BY THIS POINT NOT GOING
TOO OVERBOARD ON HIGH TEMPS BUT SHOULD SEE MOST AREAS GETTING INTO
THE 40S....EVEN WITH MOSTLY CLOUDY SKIES. EXPECTING RAIN TO DEVELOP
AT SOME POINT IN THE DAY AS LOW PRESSURE PASSING TO THE WEST OF THE
REGIONS PUSHES A COLD FRONT EASTWARD.
FORECAST CONFIDENCE FOR WEDNESDAY NIGHT THROUGH FRIDAY PRETTY LOW
WITH THE MAJOR DIFFERENCES BETWEEN THE GFS AND ECMWF. IN ANY CASE A
RETURN TO BELOW NORMAL TEMPERATURES IN THE CARDS AT SOME POINT DURING
THE END OF THE WEEK.
&&
.AVIATION /04Z SATURDAY THROUGH WEDNESDAY/...
SHORT TERM /THROUGH SATURDAY NIGHT/...VFR TO PREVAIL FOR MOST
TERMINALS...WITH SCT MVFR/IFR TNGT IN -SN FOR KLEB/KCON/KPSM.
BECOMING VFR SATURDAY NGT. ISOLD TO SCT -SHSN PSBL LATER TNGT
THRU SATURDAY MORNING S AND THRU SATURDAY EVENING N.
LONG TERM...VFR SUNDAY THROUGH MONDAY. AREAS OF MVFR CEILINGS
MONDAY NIGHT THROUGH WEDNESDAY.
&&
.MARINE...
SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...WINDS NOW COMING
DOWN BELOW SCA LEVELS AND SEAS ALREADY BELOW 5 FT SO WILL DROP THE
CURRENT SCA. WEAK HIGH PRES BUILDS IN TNGT AND SATURDAY MORNING
KEEPING WINDS AND SEAS BELOW SCA LEVELS. STRONGER HIGH PRES BUILDS
IN SATURDAY AFTERNOON AND SATURDAY NGT AS THE LOW MOVES PAST THE
MARITIMES CREATING A GUSTY NW WIND THAT WILL CREATE SCA WINDS OVER
THE WATERS...THUS WILL PUT UP AN SCA. SOME FREEZING SPRAY LATE
TNGT INTO SATURDAY MORNING...BUT OVER A LIMITED AREA FOR A LIMITED
TIME SO WON'T PUT UP A FREEZING SPRAY ADV.
LONG TERM...SCA'S POSSIBLE ON WEDNESDAY.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY FROM NOON SATURDAY TO 6 AM EST SUNDAY FOR
ANZ150>154.
&&
NEAR TERM...LEGROHazardous weather outlook, Jan 26, 3:28 AM EST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 328 AM EST SAT JAN 26 2013 MEZ007>009-NHZ001>003-270830- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS- SOUTHERN COOS-NORTHERN GRAFTON- 328 AM EST SAT JAN 26 2013 ...WIND CHILL WARNING IN EFFECT FROM 1 AM TO NOON EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ012>014-018>028-NHZ004>010-013-014-270830- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 328 AM EST SAT JAN 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-270830- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 328 AM EST SAT JAN 26 2013 ...FREEZING SPRAY ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO NOON EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING SPRAY ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING SPRAY ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 26, 2:24 PM EST | Wind Chill Advisory | GYX | Coos, Grafton | 20 hr |
| Jan 26, 3:32 AM EST | Heavy Freezing Spray Advisory | GYX | 32 hr |
Nearby
Wind Chill Warnings in Maine, 2013Wind Chill Warnings in New Hampshire, 2013Every wind chill warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.